# SDR 95ZZZX6470

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N2FOR
- Make and model: Dorner DO228*
- Propeller: Hartzl HCB3W302
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 1301
- Condition: Cracked
- Location: 321 Screw Hole
- Part time: 3,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CLAMP IS CRACKED WHERE THE 321 SCREW HEAD GOES THROUGH THE CLAMP.
